uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Limits along parallel lines and the classical fine topology
Uppsala University.
Uppsala University.
1999 (English)In: JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, Vol. 59, 881-894 p.Article in journal (Other scientific) Published
Place, publisher, year, edition, pages
LONDON MATH SOC , 1999. Vol. 59, 881-894 p.
Identifiers
URN: urn:nbn:se:uu:diva-26935OAI: oai:DiVA.org:uu-26935DiVA: diva2:54829
Note
Addresses: Essen MR, Uppsala Univ, Dept Math, Box 480, S-75106 Uppsala, Sweden. Uppsala Univ, Dept Math, S-75106 Uppsala, Sweden. Natl Univ Ireland Univ Coll Dublin, Dept Math, Dublin 4, Ireland.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-14

Open Access in DiVA

No full text

By organisation
Uppsala University

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 326 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf